Jump to content
Important Survey - Please Participate ×

Jobongo h


[Jo...]

Recommended Posts

I've been on 1-2 mg of klonopin for about a year and a half. I didn't take them EVERY day, but pretty close. Over the past 4-5 months it's been closer to 1 mg per day- more recently .50 mg per day. It all depended on how I was feeling. Over the past month, I've skipped days-and never put 2 and 2 together as to why I felt so odd/strange/anxious/depressed! I attributed it to the new SNRI anti depressants I started taking. Then it occurred to me- gotta be that benzo...as I researched w/drawls symptoms- Bingo! So now I find myself a Benzobuddy as I hunt for the best tapering method. Thanks!
Link to comment
Share on other sites

[3f...]

Hello, Jobongo :) - welcome to BenzoBuddies!

 

So sorry that you've bumped into the unpleasantness of Klonopin withdrawal symptoms, but you've come to the right place to adjust your taper so that you can withdraw more comfortably.  :thumbsup:

 

I'm so glad you decided to join the forum - you'll find plenty of information and support here. Our members have gone through all aspects of benzodiazepine use and withdrawal, so you'll be able to connect with others who understand what you're going through and can tell you what has worked for them.

 

Please feel free to post to any of the specialized boards, which can all be accessed from the BenzoBuddies Community Forum homepage. Based on the information provided in your introduction, the following links may be a good starting place for you.

 

  General Taper Plans

 

  Withdrawal Support During Your Taper

 

When you have a chance, we highly recommend that you take a look at The Ashton Manual, which is an authoritative source on what to expect during withdrawal and recovery, authored by Dr. C. Heather Ashton, who is an expert in the field. It provides a great deal of information that can be very reassuring during any stage of this process, including a list of common symptoms with helpful explanations on the reasons for their existence.

 

For those who are currently tapering, we suggest reducing no faster than 5-10% every 10-14 days, and some taper even slower than that. One exception: very short-term users of a few weeks or less may be able to taper faster than that. 

 

Please take the time to Create a Signature. This will allow members to see where you are in the process, so that they can better support you.

 

Again, welcome!

Leslie  :smitten:

Link to comment
Share on other sites

×
×
  • Create New...